# SDR 05FDEA01248

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK OUTBOARD ROLLER TRACK HAS GOUGES IN BEND RADIUS OF TRACK.  COMPLIED WITH EA 6-5720-88814 PT 1 AND RAS/DABRE/7005151/2005.
